MAUDE Adverse Event Report: ARTHREX, INC. KOLBEL RETRTR BLADE,36MMX 36MMBLNT; RETRACTOR

ARTHREX, INC. KOLBEL RETRTR BLADE,36MMX 36MMBLNT; RETRACTOR
Model Number KOLBEL RETRTR BLADE,36MMX 36MMBLNT
Medical Device Problem Codes Break (1069); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/06/2025, a sales representative reported via (b)(6) that an ar-9260-47 kolbel retractor blade, and an ar-9260-46 kolbel retractor blade were damaged.This occurred during a case, with no effect on the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-9260-46 kolbel retractor blade, 36 mm x 36 mm, blunt batch 45552236 was returned for investigation.- visual evaluation noted signs of wear/damage on the body: fading laser marks, chipping marks, and discoloration splotches.- functional testing was not performed due to the damage to the device.- the most likely cause of the reported failure can be attributed to wear and tear, which results from excessive stress on a device that has naturally deteriorated over time due to normal usage and aging.The manufacturing date is 2022.- refer to the investigation photos.- the complaint allegation is confirmed.

Brand Name
KOLBEL RETRTR BLADE,36MMX 36MMBLNT
Common Device Name
RETRACTOR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21420593
Report Number1220246-2025-00562
Device Sequence Number18121112
Product Code GFA
UDI-Device Identifier00888867138490
UDI-Public00888867138490
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKOLBEL RETRTR BLADE,36MMX 36MMBLNT
Device Catalogue NumberAR-9260-46
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown